# SDR DL76L991241

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Leaking
- Location: Rt Elevator
- Component: 2827001011
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER SYS HYD QUANTITY DROPPED INFLT TO .38.  SHUTOFF PUMPS AND QTY STABILIZED.  FOUND RT ELEV PCA LEAKING.  REPLACED SAME.
